# SDR ANCF2015080401

- Difficulty date: August 4, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N266CT
- Make and model: Airbus A319-112
- Aircraft serial: 2662
- Aircraft time: 2,792,113 hours, 16,158 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT CAPTAIN FRONTAL WINDOW CRACKED IN  FLIGHT.  IAW AMM 56-11-11 PB401 CONF 00 L WINDSHIELD WAS REPLACED.  PN OFF NP16311-7, PN ON STA320-1-8-2 & SN OFF S05256H2055 & SN ON S70239.
